# SDR NX4R00009

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Aircraft: N466ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10510
- Aircraft time: 3,177 hours
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Part number: 05600595
- Condition: Worn
- Location: Yoke
- Part time: 3,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSP, THE TECH NOTICED A WORN AREA ON PILOT'S YOKE SHAFT AT THE 6 O'CLOCK POSITION WHERE THE SHAFT RIDES ON THE INSTRUMENT PANEL BEARING AREA. THE MFG STATES THAT A MAXIMUM WEAR OF .009" IS ALLOWED.  THIS WEAR WAS ABOUT .019". IT IS A SUBSTANTIAL AMOUNT OF THE WALL THICKNESS DIMENSION
